Aa
A
A
Close
Avatar universal
Comind off Oxycontin
Dear Doctor:
For the past ten years I've been taking both Oxycontin and OxyIR.  My dosage has increased over the past five years and currently I am taking 340mg day.  I've noticed, especially these past for years that I have absolutely no interesin anythig whatsoever.  I shut myself away and don't want to talk to people, especiallly my husband.

Since I was 17 years old, I've made my own way in  life and quite successfully too.  I've been married to the same man for what seem like 100 years and he's very supportive. Anyway, to get to the curx of my note, last week decidedto take myself off the Oxycontn,etc. I cut down dramatically the first week and for the second week.  Now it's the third week and I had only three 20mg pills left, do I cut them in quarters, thinking of taking them once ina while.

Anyway, all did not go as planned.  I've finished all the meds and am going through the most horrendouse withdrawal.
What the hec did I do wrong?   I'm sufferin terribly at  night with the leg thing, shivering, sweats, and this has been going on now for three day;;;;;;;;;;;;;;;;;;;;;;;;;HELP;;;;;;;;;;;;;;;;;;;ANY IDEAS OF HOW TO EWITHDRAWL.   I've tried xanax, lorazepam and the sleeping pill, Zopiclone 7.5mg, of which I've been taking two to try and get some sleep.  NO LUCK------------------------twitching and legs keep me awake.  Two nights without sleep and I'm ready to cluimb the wall.

I Hope you have some ideas for me.
Best regards
Liz


Cancel
3 Answers
Page 1 of 1
352798 tn?1399301754
There is no Dr here on this forum.
Look at the Health Pages for the Thomas recipe. You can find it near the bottom right of page.
Comment
Cancel
352798 tn?1399301754
Comment
Comment
Submit Comment
Avatar universal
See a doc. He can try a different benzo, like temazepam (a hypnotic), but don't be mixing all your sleep meds -- not good. Also, a blood pressure drug, clonidine, really helps for many. Be very, very careful with it. You could still take Klonopin during the day, but you'll have to taper them when the wd's cool down.

Hope this helps.
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
401095 tn?1351395370
it would be virtually impossible to taperthat quickly from 340 mg of oxy without feeling the withdrawals...u are here now so may go ahead and get it done..talk to ur doc as there are meds to help u thru this....keep posting and stay strong
Comment
Cancel
401095 tn?1351395370
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Addiction: Substance Abuse Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1463449675
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Addiction Answerers
1235186 tn?1339127464
Blank
on the beach, NJ
495284 tn?1333897642
Blank
City of Dominatrix, MN
Avatar universal
Blank
phoenix, AZ
4522800 tn?1459192030
Blank
406584 tn?1399591666
Blank
1970885 tn?1435864028
Blank
Sacramento, CA